# SDR SWAA2020011001957

- Difficulty date: January 10, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 40,049 hours, 68,014 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG AFT OF GEAR SNAP PANEL;LOWEST SHELF PANEL ATTACH ANGLE SUPPORT ROD ATTACH POINT HOLE IS DAMAGED / REMOVED AND REPLACED ATTACH ANGLE FOR SHELF PANEL PER SRM 51-40-02
